MathSciNet Relay Station
MathSciNet bibliographic data
MR1017784 (91g:13010) 13C05 (13A15 13A50 13B99 13D02)
Hochster, Melvin; Huneke, Craig Tight closure, invariant theory, and the Briançon-Skoda theorem. J. Amer. Math. Soc. 3 (1990), no. 1, 31–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement